# SDR CA971104014

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Bolts
- Part number: MS969611
- Condition: Fractured
- Location: 1st Stg Stator
- Part time: 16,178 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBOMACHINE SENT FOR INVESTIGATION AND REPAIR AFTER OPERATOR REPORTED POWER TURBINE DAMAGE. THE CAUSE OF THE PT DAMAGE WAS A FAILURE OF SEVEN, 1ST STAGE STATOR RETAINING BOLTS.  FAILURE OF THE 1ST STAGE STATOR RETAINING BOLTS APPEARS TO BE THE RESULT OF CORROSION AT THE REAR FLANGE OF THE TURBINE INTERSTAGE CASE WITH ALL OTHER DAMAGE OBSERVED BEING SECONDARY.
